# SDR DALA1501693255

- Difficulty date: June 21, 2013
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 46,423 hours, 20,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT SIDE, HAS TWO DENTS AT STRINGER 32R, FR 18-19.  REPAIRED IAW ERA 516009-14.
